# SDR GTIA040839

- Difficulty date: September 30, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL REPAIR AT STA 1165, LONGERON 18L TO 20L REQUIRES REPLACEMENT.  REMOVED EXTERNAL REPAIR DOUBLER, STRIPPED SURROUNDING SKIN IAW SRM 51-10-3, FABRICATED EXTERNAL REPAIR DOUBLER FROM 2024-T3-0.025.  OK TO TREAT AND PRIME REPAIR PARTS AND AREA, INSTALLED REPAIR DOUBLER AND FINGER DOUBLER.
